# SDR DALA2021091305426

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,024 hours, 22,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: 1R SLIDE LIGHT OPS CK GOOD. (7922786)
